# SDR ABXA040184

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 38,590 hours, 43,836 cycles
- Engine: Pwa JT8D1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND WHEN GEAR LEVER WAS PLACED DOWN. FOLLOWED ABNORMAL AND PULLED EMERGENCY GEAR EXTENSTION LEVER. NOSE GEAR EXTENDED AND LOCKED. RESET HANDLE.  REPLACED RT NOSE LANDING GEAR DOOR HINGES IAW SRM 51-30-1 AND ADJUSTED NOSE LANDING GEAR DOORS IAW MM 32-22-01-2. REPLACED NOSE GEAR OVER CENTER LINKS AND LOWER DRAG LINK IAW MM 32-21-03-04. SWUNG GEAR SEVERAL TIMES WITH NO ABNORMALITIES.
